2 doctors weighed in:
Why does one get synovitis of the hip?
2 doctors weighed in

Dr. Bac Nguyen
Family Medicine
1 doctor agrees
In brief: Doing too much
Tendinitis/bursistis of hip often results of over use/trauma/prolonged sitting and the first thing to do is take it easy/rest a bit.
Antiinflammatory meds such as aleve/motrin may help. Physical therapy/gentle stretching/rom exercises. Iontophoresis ultrasounds therapy, topical meds etc..May help quite a bit as well. So, if doing on your own not enough, consult doc for possible injection. Good luc.

In brief: Doing too much
Tendinitis/bursistis of hip often results of over use/trauma/prolonged sitting and the first thing to do is take it easy/rest a bit.
Antiinflammatory meds such as aleve/motrin may help. Physical therapy/gentle stretching/rom exercises. Iontophoresis ultrasounds therapy, topical meds etc..May help quite a bit as well. So, if doing on your own not enough, consult doc for possible injection. Good luc.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
107,000 doctors available
Read more answers from doctors